GROUPFITNESS

AUGUST 29-DECEMBER 10 SCHEDULE



MONDAY						
	6:15 AM	Sunrise Yoga (60 min.)	Cathie	Feather Studio		
	11:15 AM	Mat Pilates (45 min.)	Kendra	Feather Studio		
	12:15 PM	Yoga (75 min.)	Cathy	Feather Studio		
	12:15 PM	Bells, Bags & Ropes (45 min.)	Dom	Performance Center		
	3:30 PM	Cycling in the Zone/Foam Rolling (75 min.)	Cathie	Rubicon Studio		
	4:30 PM	Kettlebell Training (45 min.)	Derrick	Performance Center		
	5:00 PM	Mat Pilates (60 min.)	Christie	Feather Studio		
\blacksquare	5:30 PM	Boxing Basics (45 min.)	Juan	Performance Center		
	5:30 PM	NEW! Curve Strength Circuit (45 min.)	Claudine	Fitness Floor		
	6:15 PM	HIIT: High Intensity Interval Training (45 min.)	Christie	Rubicon Studio		
	6:15 PM	Zumba (60 min.)	Brittany	Klamath Studio		
•	7:00 PM	Yoga (60 min.)	Bart	Feather Studio		

_				
	6:15 AM	CSI: Cardio & Strength Intervals (60 min.)	Bart	Rubicon Studio
	9:00 AM	Yoga (60 min.)	Chevelle	Feather Studio
	11:00 AM	TRX Intervals (45 min.)	Brooks	Performance Center
•	12:15 PM	Mat Pilates (45 min.)	Christie	Feather Studio
	12:15 PM	Cycle Circuit (60 min.)	Kendra	Rubicon Studio
•	3:30 PM	NEW! Kundalini Yoga (75 min.)	Manvir	Feather Studio
	4:30 PM	Bootcamp (60 min.)	Courtney	Klamath Studio
	5:15 PM	Yoga (60 min.)	Heather	Feather Studio
	6:00 PM	Bells, Bags & Ropes (45 min.)	Trinidad	Performance Center

Alex

Kathleen

Klamath Studio

Rubicon Studio

14/	ED	M	EC		Λ	v
	EU	INI.		u	_	

Zumba (60 min.)

Cycling in the Zones (60 min.)

Self Defense—You Fit (60 min.)

6:15 PM

6:15 PM

TUESDAY

		~		
•	6:15 AM	Sunrise Yoga (60 min.)	Cathie	Feather Studio
	11:15 AM	Pilates Plus (45 min.)	Dominique	Feather Studio
•	12:15 PM	Yoga (75 min.)	Dominique	Feather Studio
	12:15 PM	Bells, Bags & Ropes (45 min.)	Dom	Performance Center
	12:15 PM	NEW! Barre Fusion (45 min.)	Dolly	Klamath Studio
	3:30 PM	Cycling in the Zones/Foam Rolling (75 min.)	Cathie	Rubicon Studio
	4:30 PM	Kettlebell Training (45 min.)	Derrick	Performance Center
	5:15 PM	NEW! Barre Bootcamp (45 min.)	Barrett	Klamath Studio
	5:30 PM	NEW! Curve Strength Circuit (45 min.)	Claudine	Fitness Floor
	5:30 PM	Uppercut (45 min.)	Juan	Performance Center
	6:15 PM	Bootcamp (60 min.)	Jasmine	Rubicon Studio
	6:15 PM	Zumba (60 min.)	Alex	Klamath Studio
	7:00 PM	Yoga (60 min.)	Bart	Feather Studio













No classes will be held on September 5, November 11 & 24–26. Look for a modified schedule on November 23. Class schedule is subject to change. Check website for updates: the wellats ac state.com

THURSDAY

	6:15 AM	CSI: Cardio & Strength Intervals (60 min.)	Bart	Rubicon Studio
	9:00 AM	Yoga (60 min.)	Chevelle	Feather Studio
lack	11:00 AM	TRX Intervals (45 min.)	Brooks	Performance Center
	11:30 AM	*Intro to Pilates (30 min.)	Christie	Feather Studio
	12:15 PM	Mat Pilates (45 min.)	Christie	Feather Studio
	12:15 PM	Cycle Circuit (60 min.)	Kendra	Rubicon Studio
	2:15 PM	Acro Yoga (60 min.)	Sariah	Feather Studio
•	3:30 PM	Yoga (60 min.)	Heather	Feather Studio
	4:30 PM	Bootcamp (60 min.)	Courtney	Klamath Studio
	4:45 PM	*Intro to Yoga (30 min.)	Heather	Feather Studio
•	5:15 PM	NEW! Gentle Flow Yoga (60 min.)	Heather	Feather Studio
lacksquare	5:30 PM	Bells, Bags & Ropes (45 min.)	Mike	Performance Center
	6:00 PM	U-JAM (60 min.)	Courtney	Klamath Studio
	6:15 PM	Cycle Circuit (60 min.)	Charlie	Rubicon Studio
*	6:30 PM	Self Defense—You Fit (60 min.)	Vic	Feather Studio

^{*}FREE class open to all WELL members. (September 1-22 only)

FRIDAY

12:15 PM	Zumba (45 min.)	Ramona	Klamath Studio
12:15 PM	Yoga (60 min.)	Irene	Feather Studio
12:15 PM	CSI: Cardio & Strength Intervals (60 min.)	Jasmine	Rubicon Studio
3:30 PM	Cycling in the Zones (45 min.)	Kathleen	Rubicon Studio
4:15 PM	Foam Roll & Release (30 min.)	Kathleen	Rubicon Studio
4:30 PM	Bells, Bags & Ropes (45 min.)	Mike	Performance Center

SATURDAY

A	9:45 AM	Bells, Bags & Ropes (45 min.)	Bart	Performance Center
	10.45 AM	Yoga (60 min)	Bart	Feather Studio

PRICING & COLOR/SHAPE KEY

DUAL-ACCESS PASS: \$68
ALL-ACCESS PASS: \$78

MIND/BODY PASS: \$48

■ CARDIO STRENGTH PASS: \$48 ▲ SMALL GROUP TRAINING PASS: \$48

MIND/BODY & CARDIO/STRENGTH DROP IN FEE: \$3/CLASS SMALL GROUP TRAINING DROP IN FEE: \$6/CLASS

* SELF DEFENSE

These classes are progressive in nature and build on skills from week to week. <u>Please visit our we</u>bsite for more information: thewellatsacstate.com

6-week sessions
Class Dates

Self DefenseSession I: Sept.

Feather Studio

Class Dates (Tues & Thurs) Class Times Session I: Sept. 6-Oct. 13 Session II: Oct. 18-Dec 1 6:30-7:30pm

ONLY \$10
Per Session

GROUPFITNESS AUGUST 29-DECEMBER 10 SCHEDULE



CLASS DESCRIPTIONS

MIND/BODY

ACRO YOGA

Take your practice to new heights with this fun yoga class. This playful class is designed to stretch, strengthen and introduce you to practices in counterbalances, inversions and Acro Yoga. Acro Yoga blends the wisdom of yoga, the dynamic power of acrobatics, and the loving kindness of healing arts.

NEW! BARRE BOOTCAMP

Barre Bootcamp is a high-energy program that focuses on strength, flexibility, stamina and dynamic stability by combining elements from Pilates, dance, cardio and strength training. The Barre method emphasizes the correct biomechanics of movement combined with the power of music to increase strength, flexibility, stamina and dynamic stability. No dance experience or tutus required!

NEW! BARRE FUSION

Barre Fusion is an intense workout designed to help tone, sculpt, and lengthen muscles from head to toe. The workout will include a standing barre portion, Pilates core work on the mat and a flowing yoga sequence to further challenge our bodies while stretching and lengthening our muscles.

FOAM ROLL & RELEASE

Foam rolling is used to increase circulation, release "knots" or adhesions that form in muscles, and it is also used to help relax the nervous system. Simply by using your own body weight on the rollers, you can reduce pain and tension, and restore normal muscle length and balance.

NEW! GENTLE FLOW YOGA

This class allows students to flow slowly through breath and movement to become more comfortable with the poses. This class is great for those who prefer a slower paced class. "Gentle" does not necessarily mean "easy." Learn the foundation and understand postures, alignment, and build strength and flexibility in each class.

INTRO TO PILATES

This 30-minute class is offered from **September 1-22 only.** It is for those interested in learning what to expect in a Pilates class, proper terminology and technique, as well as how to get the most out of Pilates.

INTRO TO YOGA

This 30-minute class is offered from **September 1-22 only.** It is designed for those interested in learning what to expect in a Yoga class, proper terminology and technique, as well as how to get the most out of Yoga.

NEW! KUNDALINI YOGA

This format of yoga is an uplifting blend of spiritual and physical practices, Kundalini Yoga incorporates movement, dynamic breathing techniques, meditation, and the chanting of mantras, such as Sat Nam, meaning "truth is my identity." The goal is to build physical vitality and increase consciousness.

MAT PILATES

(pih-lah-tees) teaches body awareness and good posture through easy, graceful movement. It improves flexibility, agility and economy of motion. It can even help alleviate back pain. Pilates develops a strong "core" or center of the body, integrating the trunk, pelvis and shoulder girdle. This class is appropriate for all levels.

PILATES PLUS

This class incorporates all the benefits of Mat Pilates, as well as incorporates movement from other formats such as Total Barre and Yoga.

YOGA/SUNRISE YOGA

Yoga will develop inner and outer strength, increase stamina and flexibility and help you get centered though a blend of different yoga traditions. This class links body, breath and mind with focus on alignment and is appropriate to all fitness levels.

INSTRUCTIONAL CLASSES

SELF DEFENSE

This class is progressive in nature and build on skills from week to week. Our certified instructor goes through the progressions of gaining self confidence, recognizing potentially dangerous situations, and learning how to respond. See the light blue box on page 1 for pricing and other information.











GROUPFITNESS

AUGUST 29-DECEMBER 10 SCHEDULE



CLASS DESCRIPTIONS

CARDIO/STRENGTH

NEW! BARRE BOOTCAMP

Barre Bootcamp is a high-energy program that focuses on strength, flexibility, stamina and dynamic stability by combining elements from Pilates, dance, cardio and strength training. The Barre method emphasizes the correct biomechanics of movement combined with the power of music to increase strength, flexibility, stamina and dynamic stability. No dance experience or tutus required!

NEW! BARRE FUSION

Barre Fusion is an intense workout designed to help tone, sculpt, and lengthen your muscles from head to toe. The workout will include a standing barre portion, Pilates core work on the mat and a flowing yoga sequence to further challenge our bodies while stretching and lengthening our muscles.

BOOTCAMP

Looking for a booty kicking workout? Look no further. This class combines intervals of cardio drills and muscle conditioning exercises to provide you with the ultimate workout.

CSI: CARDIO & STRENGTH INTERVALS

CSI is a challenging workout which builds cardiovascular and muscular strength by rotating through intervals using a variety of equipment.

CYCLE CIRCUIT

This class is perfect for those who want a challenging workout which builds cardiovascular and muscular strength all in a one-hour class. Participants will rotate through cardio intervals on the bike and strength intervals using free weights, stability balls and more.

CYCLING IN THE ZONES

The WELL is proud to offer this heart rate monitored group cycling and foam rolling fusion class, all in one! Heart rate training allows you to improve your training program by matching your cycling intensity with the goals of a particular workout. In Cycling in the Zones, you will get the added benefit of foam rolling to release pain and tension in the muscles and will walk away feeling refreshed and rejuvenated.

HIIT: CARDIO & STRENGTH

This class is perfect for those who want a challenging workout which builds cardiovascular and muscular strength all in a one-hour class. Participants will rotate through cardio and strength intervals using a variety of equipment. HIIT = High Intensity Interval Training

U-JAM

An athletic hip-hop dance fitness workout that combines dance and high energy music for a workout that is bound to get your heart rate up, your body moving, and make you work up a sweat - all while having FUN!

ZUMBA®

Zumba® is a high-energy dance aerobic workout. This class fuses together Latin/International rhythms and easy to follow dance steps. Zumba feels more like a dance party than a workout and leaves people feeling fit and happy!

SMALL GROUP TRAINING

BELLS, BAGS AND ROPES

This class is set up to make you sweat! The class design is to use non-traditional exercise equipment such as kettlebells, sandbags, warrior ropes, TRX and more to strengthen functional movements and burn tons of calories.

BOXING BASICS

You don't need to be a boxer to enjoy the benefits of a heavy bag workout! Beginning to intermediate students will learn the foundational strikes of Thai Boxing, their purpose, and their application in sport and self-defense.

NEW! CURVE STRENGTH CIRCUIT

Boost your calorie burn, increase endurance and overcome boredom and workout plateaus with this small group run on this non-motorized treadmill. The Curve Treadmill allows the user to accelerate and decelerate at his own desired pace, allowing for effective interval training. Couple this with intervals of strength and you have the perfect workout. Open to all levels.

KETTLEBELL TRAINING

This kettlebell focused class takes your training to the next level by incorporating strength, endurance, and power. Participants of all levels are welcome as we focus on technical work to refine kettlebell skills and include high intensity intervals to amp up the energy!

TRX CIRCUIT

TRX is suspension training in which gravity and the participants own body weight is used for resistance. Participants will rotate through various stations for an intense full body workout!

UPPERCUT

Participants from all fitness backgrounds will realize their inner athlete through this total body workout. You will follow your trainer through one to three-minute fitness rounds designed to develop your body to meet the demands of combat sports: controlled explosiveness, agility, and balance. You decide how hard or light you hit this workout - either way, you are sure to have fun.









